Background
- Assoc. Prof. Universidad de los Andes, 2012-2015.
- Assist. Prof. Universidad de los Andes, 2011-2012.
- Postdoctoral Fellow. University of Waterloo, 2003-2006.
- V. Res. Inst. Michigan State, 2001-2003.
- PhD. University of Wisconsin-Madison, 2001.
- BS. Indian Statistical Institute, 1994.
(more detail)
Research Interests
- Geometry and Topology; orbifolds, toric geometry and topology, Floer theory, and holomorphic bundles
Contact Information
- Office:
- Phone: +90 392 661
- e-mail: metu.edu.tr
(arXiv list)
Selected Publications/Preprints
- (w/I Biswas, A Dey) Equivariant principal bundles and logarithmic connections on toric varieties
- (w/A Dey) Equivariant principal bundles on nonsingular toric varieties
- (w/C-H Cho) Holomorphic orbidisks and Lagrangian Floer cohomology of symplectic toric orbifolds J. Differential Geom. 98 (2014), no. 1, 21-116.
- (w/S Ganguli) Almost complex structure, blowdowns and McKay correspondence in quasitoric orbifolds Osaka J. Math. 50 (2013), no4, 977-1005.
- (w/S Sarkar) A class of torus manifolds with nonconvex orbit space Proc. Amer. Math. Soc. 143 (2015), no. 4,1797-1811.
- (w/S Ganguli) Blowdowns and McKay correspondence on four dimensional quasitoric orbifolds Osaka J. Math. Vol. 50, No. 2 (2013), 397-415.
- (w/S Sarkar) On quasitoric orbifolds Osaka J. Math. Vol. 47, No. 4 (2010), 1055-1076.
- (w/I Biswas) The Chen-Ruan cohomology of some moduli spaces, II Internat. J. Math. Vol. 21, No. 4 (2010), 497-522.
- (w/I Biswas) The Chen-Ruan cohomology of some moduli spaces Int. Math. Res. Notices (2008) Vol. 2008.
- (w/D Park, S Vidussi) Homologous non-isotopic symplectic surfaces of higher genus Trans. Amer. Math. Soc., 359 (2007), no.6, 2651-2662.